# SDR ASOA20130215076V

- Difficulty date: February 15, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORRODED CARGO DOOR INNER SKIN AROUND NUT PLATE HOLES.  MX PERFORMED REPAIR AT CARGO DOOR INNER SKIN AROUND NUTPLATE HOLES IAW EC5320-01208.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
